# SDR SWIA201332891

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,286 hours, 24,840 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Condition: Cracked
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW CRACKED DURING DESCENT.  (FLT 6379)  REPLACED LEFT SIDE WINDOW IAW AMM.  OPS CHECK GOOD.  PERFORMED PRESSURIZATION LEAK CHECK WITH NO LEAKS NOTED.  P/N: NP139322-11 S/N: 12291H3891  P/N OFF: NP-139322-11  S/N OFF: 11008H3842
